Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The imbedding theorem for fibre bundles


Authors: Shiing-Shen Chern and Yi-Fone Sun
Journal: Trans. Amer. Math. Soc. 67 (1949), 286-303
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0032996-9
MathSciNet review: 0032996
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Ehresmann, C. R. Acad. Sci. Paris vol. 213 (1941) pp. 762-764; vol. 214 (1942) pp. 144-147; vol 216 (1943) pp. 628-630.
  • [2] S. T. Hu, Mappings of a normal space in an absolute neighborhood retract, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 336-358. MR 0026325 (10:138b)
  • [3] W. Hurewicz, and N. Steenrod, Homotopy relations in fibre spaces, Proc. Nat. Acad. Sci. U.S.A. vol. 27 (1941) pp. 61-64. MR 0004122 (2:323b)
  • [4] N. E. Steenrod, The classification of sphere bundles, Ann. of Math. vol. 45 (1944) pp. 294-311. MR 0009857 (5:214d)
  • [5] H. Whitney, Topological properties of differentiable manifolds, Bull. Amer. Math. Soc. vol. 43 (1937) pp. 785-805. MR 1563640
  • [6] -, On the topology of differentiable manifolds, Lectures in Topology, University of Michigan Press 1941, pp. 101-141. MR 0005300 (3:133a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0032996-9
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society